Chemists' Own Ibuprofen Tab X 96

SKU:
683474
Our Price $8.95
Discount 36 %
Retail Price: $13.95 You Save: $5.00
Availability: In stock

Chemists' Own Ibuprofen Tab provides effective temporary relief of pain associated with acute pain where inflammation is present & also pain associated with Headache, Period Pain, Dental Pain, Toothache, Sinus Pain, Rheumatic Pain, Mild Arthritic Pain, Muscular Aches, Strains & Sprains, Neuralgic Conditions, Cold & Flu, Aches & Pains. Reduces Fever.

  • Contains lactose.
  • Does not contain: Preservatives, Sucrose, artificial colours, alcohol, Saccharin sodium, glucose, artificial flavours, yeast, gluten, wheat or soy.
  • Made in Australia
  • Ibuprofen 200mg

Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours).
Children 7-12 years: 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

• Not to be used in children under 7 years of age

 

Coming Soon